I had signs and symptoms of a yeast infection so

Patient

Q: I had signs and symptoms of a yeast infection so I used over the counter drugs. I felt better and decided to have sexual inter course. Now, I am extremely sore and experiencing burning during urination. I know that I do not have herpes but I do have very sensitive skin and think that I am reacting to something.

Doctor

A:   Hello,
Thanks for the query.

You seem to have developed severe vaginitis or allergy to condom latex in case you had a protected intercourse. Urinary tract infection could also be another cause.
Kindly consult a gynecologist for an examination and investigations like blood and urine tests. A vaginal swab may also be needed for culture and sensitivity to detect specific infection. Avoid nylon undergarments and wear only cotton ones. Avoid intercourse and masturbation until your fully cured.
You will need a course of antibiotics and vaginal pessaries for a week.

Hope this helped.
Regards

Related Q&A

Q: Last week I had my yearly gynological exam. Since then I've had symptoms of vaginal yeast infection also after I used...

Q: Is it harmful to take nystatin oral terconazole vagl at the same time to cure a vaginal and oral yeast infection?

Q: Hello Dr, i hooked up with a girl and during oral i believe she cut my with her tooth as there was a slight abrasion ...

Q: I had a yeast infection. I took Mobistar 3 the night before my appointment and night before that. Then I took a yeas...

Q: Hi. My wife had a yeast infection. She took monistat for a couple days. She went to the doc and was tested for BV and...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews